Natasha, having a steroid injection that far in advance of a planned revision rhinoplasty procedure should be just fine. Make sure your surgeon is experienced in the art of steroid injections for rhinoplasty reshaping. In general, steroids can be a great option for additional refinement of the nose following a prior rhinoplasty. Some of the more common side effects include development of a depression where there once was a bump. Even if this does occur, it typically will rebound a little with time. Most patients in my rhinoplasty practice here in San Diego require a series of steroid injections to achieve the desired results. I have included a link below to my own online rhinoplasty tutorial chapter focusing on use of steroids in nasal reshaping. Good luck. Dr. Hilinski
I had my epidural steroid injection done a week ago. I did not start to experience any relief in my lumbar region until yesterday. The only issue I have now since the shot is kind of a heaviness in my chest and a cough. I know it is from the shot because I did not have this issue until I got the shot. I thought at first that it was a bad heart burn but after a couple of days realized it was attributed to the shot. It is a little better as time has gone by but it still lingers and bothers me. Otherwise, my leg pain is much better. I still have the back pain but I think it is also a little better.
Systemic corticosteroids can reactivate tuberculosis and should not be used in patients with a history of active tuberculosis, except when chemoprophylaxis is instituted concomitantly. The incidence or course of acute bacterial infection are probably minimally affected by inhaled triamcinolone. Application of topical corticosteroids to areas of infection, including tuberculosis of the skin, should be initiated or continued only if the appropriate antiinfective treatment is instituted. If the infection does not respond to the antimicrobial therapy, the concurrent use of the topical corticosteroid should be discontinued until the infection is controlled.